RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grigor'ev, O N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:87
Abstract pages:235
Full texts:115
References:38

http://www.mathnet.ru/eng/person20223
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/746047

Publications in Math-Net.Ru
2005
1. O. N. Grigor'ev, M. V. Karasev, “Dynamical equations for the quantum product on a symplectic space in affine coordinates”, Mat. Zametki, 77:1 (2005),  42–52  mathnet  mathscinet  zmath  elib; Math. Notes, 77:1 (2005), 39–47  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020